# SDR SWAA2022092844746

- Difficulty date: August 22, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Lav Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSIN LAVATORY A ON INTERNAL ANGLE FLOOR STRUCTURE AT FORWARD GALLEY AREA 1 EA 2022-441417.  PERFORMED CLEAN ON INTERNAL ANGLE LOCATED ON LAVATORY A FLOOR STRUCTURE AT FORWARD GALLEY AREA IAW SOPM 20-30-03 AND PERFORMED VISUAL INSPECTION ANGLE LOC.PERFORMED CLEAN ON INTERNAL ANGLE LOCATED ON LAVATORY A FLOOR STRUCTURE AT FORWARD GALLEY AND NOT FOUND CORROSION ONLY DETERIORATED PROTECTIVE TREATMENT. APPLIED PROTECTIVE TREATMENT ON ANGLE LOCATED PERFORMED CLEAN ON INTERNAL ANGLE LOCATED ON LAVATORY A FLOOR STRUCTURE AT FORWARD GALLEY IAW SRM 51-20-01.
